MathSciNet Relay Station
MathSciNet bibliographic data
MR326324 (48 #4668) 45G99
Das, P. C. Nonlinear integral equations in a measure space. Proc. Amer. Math. Soc. 42 (1974), 181–185.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement